# SDR AWXA200602015

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65479553
- Condition: Corroded
- Location: Bs 842 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO DOOR CUT OUT SURROUND STRUCTURE, BEARSTRAP UPPER SURFACE, BS 842, S25R.  REPAIRED AFT CARGO DOOR CUT OUT SURROUND STRUCTURE, BEARSTRAP UPPER SURFACE, BS 842, S25R IAW B737-300 SRM 53-00-01 FIGURE 201.
